Alert archive / Ohio / Areal Flood Warnings in 2013

Areal Flood Warning 13, NWS Cleveland, OH

June 27, 2013Ashland County, Knox County, Richland County, Ohio

NWS Cleveland, OH issued this areal flood warning at Jun 27, 2013, 9:33 PM EDT for Ashland County, Knox County, Richland County, Ohio. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 9:33 PM EDT (01:33 UTC)
Expired
Jun 28, 2013, 5:30 AM EDT
In force
8 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

Counties Ashland County, OH, Knox County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 97 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 11:10 PM EDTFLOOD1 N Mount Vernon, OHROADS NORTH OF TOWN FLOODED AND CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1578 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1578 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

363 
WGUS41 KCLE 280133
FLWCLE

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
933 PM EDT THU JUN 27 2013

OHC005-083-139-280930-
/O.NEW.KCLE.FA.W.0013.130628T0133Z-130628T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLAND OH-KNOX OH-RICHLAND OH-
933 PM EDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE CLEVELAND HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  ASHLAND COUNTY...
  KNOX COUNTY...
  RICHLAND COUNTY...

* UNTIL 530 AM EDT FRIDAY...

* AT 930 PM EDT LOCAL LAW ENFORCEMENT AGENTS REPORTED FLOODING WAS   
OCCURRING AROUND JEROMESVILLE AND EAST OF ASHLAND IN ASHLAND COUNTY. 
STATE ROUTE 89 IN ASHLAND COUNTY IS CLOSED DUE TO FLOODING IN 
SEVERAL LOCATIONS. HEAVY RAIN OVER PORTIONS OF THE CLEAR FORK AND 
LAKE FORK OF THE MOHICAN RIVER ALSO RECEIVED HEAVY RAIN AND COULD 
EXPERIENCE SOME FLOODING TONIGHT. KNOX COUNTY IS CURRENTLY RECEIVING 
STORMS WITH HIGH RAINFALL RATES AND COULD EXPERIENCE SOME FLOODING 
AS RUNOFF REACHES AREA CREEKS. DOPPLER RADAR ESTIMATES AROUND AN INCH 
AND A HALF OF RAIN FELL WITHIN A SHORT PERIOD OF TIME ACROSS 
PORTIONS OF THE WARNED AREA RESULTING IN FLOODING.  

* LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO ASHLAND...
  BELLVILLE...CENTERBURG...DANVILLE...FREDERICKTOWN...GAMBIER...
  HAYESVILLE...LEXINGTON...LOUDONVILLE...MANSFIELD...MOUNT VERNON...
  ONTARIO...POLK...SAVANNAH AND SHELBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. MOST FLOODING DEATHS OCCUR IN AUTOMOBILES. TURN AROUND DONT
DROWN!

&&

LAT...LON 4028 8275 4035 8274 4035 8265 4055 8264
      4055 8262 4067 8265 4070 8262 4071 8273
      4099 8272 4100 8244 4106 8243 4106 8217
      4099 8217 4099 8213 4067 8212 4067 8222
      4057 8222 4057 8218 4024 8220

$$

SJAMISON
1 follow-up statement
750 
WGUS81 KCLE 280923
FLSCLE

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
523 AM EDT FRI JUN 28 2013

OHC005-083-139-280933-
/O.EXP.KCLE.FA.W.0013.000000T0000Z-130628T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLAND OH-KNOX OH-RICHLAND OH-
523 AM EDT FRI JUN 28 2013

...THE FLOOD WARNING THAT WAS IN EFFECT FOR RICHLAND...KNOX AND
ASHLAND COUNTIES WILL BE ALLOWED TO EXPIRE AT 530 AM EDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4028 8275 4035 8274 4035 8265 4055 8264
      4055 8262 4067 8265 4070 8262 4071 8273
      4099 8272 4100 8244 4106 8243 4106 8217
      4099 8217 4099 8213 4067 8212 4067 8222
      4057 8222 4057 8218 4024 8220

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at Jun 27, 8:05 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 27, 8:05 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
805 PM EDT THU JUN 27 2013

.SYNOPSIS...
LOW PRESSURE OVER PENNSYLVANIA WILL MOVE EAST TONIGHT. ANOTHER AREA
OF LOW PRESSURE AND A TROUGH IN THE UPPER ATMOSPHERE WERE CENTERED
OVER THE NORTHERN GREAT LAKES. THE LOW AND TROUGH WILL SLOWLY SHIFT
SOUTH OVER THE WEEKEND AND BECOME NEARLY STATIONARY WELL INTO NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
UPPER JET FROM NORTHERN PLAINS ACROSS THE MIDWEST WITH THE GREAT
LAKES IN LEFT EXIT REGION. MINOR PERTURBATIONS IN THE FLOW HAVE
KICKED OFF SHOWERS/THUNDERSTORMS IN CLUSTERS FROM HERE UPSTREAM TO
NORTHERN WISCONSIN. WILL STILL HAVE TO DEAL WITH SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS FOR THE REMAINDER OF THE
EVENING...ISOLATED HEAVY RAIN AND MINOR WIND GUSTS. NOT OUT OF THE
WOODS YET FOR MINOR FLOODING FOR THOSE THAT HAVE SEEN MULTIPLE
ROUNDS OF HEAVY RAIN. WILL CONTINUE TO MONITOR THAT. EXPECT A BIT
OF A LULL/LESS COVERAGE IN THE MIDDLE OF THE NIGHT BEFORE THE
PRIMARY SHORTWAVE IS DUE TO ARRIVE FOR FRIDAY MORNING. HAVE
INCREASED PRECIP CHANCES/THUNDER FOR THIS EVENING IN THE FORECAST
GRIDS. HAVE LEFT TEMPERATURES ALONE. GUIDANCE LOW TEMPERATURES MAY
BE A DEGREE OR TWO TOO COOL GIVEN THE DEWPOINTS EXCEPT ACROSS
EXTREME NE OH/NW PA WHERE IT DID NOT WARM UP MUCH TODAY. FORECAST
LOWS WILL MOSTLY BE IN THE LOWER/MID 60S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
EVERYONE WILL SEE SHOWERS ON FRIDAY AS THE NEXT SHORT WAVE SWINGS
ACROSS THE AREA. AS MENTIONED BEFORE...THERE IS ENOUGH ELEVATED CAPE
THAT WE WILL MENTION THUNDER. NOT COLD ENOUGH ALOFT FOR PURE LAKE
EFFECT SHOWERS BUT WITH COLD ADVECTION...LAKE ENHANCED RAIN IS
LIKELY FRIDAY MORNING INTO EARLY AFTERNOON...PROBABLY FROM AROUND
SANDUSKY EAST. WOULD NOT BE SURPRISED IF WE START TO SEE AT LEAST A
MINOR FLOOD POTENTIAL AGAIN...ESPECIALLY NEAR LAKE ERIE SINCE WE ARE
SO WET. WILL NOT ISSUE ANY FLOOD WATCHES AT THIS TIME SINCE WE ARE
JUST EXPIRING ONE AND THERE IS NOT A LOT OF CONFIDENCE IN THE NEW
RAINFALL AMOUNTS.

THE TROUGH ALOFT IS PROGGED TO SWING ACROSS THE AREA ON SATURDAY.
WILL CONTINUE WITH A FORECAST OF "SHOWERS LIKELY AND A CHANCE OF
THUNDER". NOT SURE IF IT WILL BE CLOUDY WITH FREQUENT SHOWERS OR IF
IT WILL BE A VARIABLE SKY TYPE OF DAY WITH A FEW PEAKS OF SUN AND
COME AND GO SHOWERS. THE TROUGH IS PROGGED TO CLOSE OFF OVER THE
MIDWEST BY LATER SUNDAY AND MONDAY. THIS IS NOT A FAVORABLE POSITION
FOR MUCH IMPROVEMENT IN OUR WEATHER. TYPICALLY IN SUMMER WE WOULD
EXPECT A DIURNAL FLAIR UP OF SHOWERS EACH DAY AND A FEW BREAKS IN
THE CLOUDS BUT IN GENERAL A PARTLY TO MOSTLY CLOUDY SKY WITH
SCATTERED SHOWERS. FORECAST HIGH TEMPERATURES WILL BE A LITTLE BELOW
NORMAL. WILL NOT GO TOO COLD ON THE LOWS (GENERALLY LOWER 60S)
SINCE DEWPOINTS WILL LIKELY NOT DROP ALL THAT MUCH.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
LITTLE CHANGE IN THE EXTENDED FORECAST WITH UPPER LEVEL TROUGH
REMAINING OVER THE AREA UNTIL LATE IN THE FORECAST.  EXPECT MOSTLY
CLOUDY CONDITIONS WITH INTERMITTENT RAIN SHOWERS THROUGH THE PERIOD
AS SHORT WAVE TROUGHS MOVE ACROSS THE AREA.  WILL ALSO KEEP A
LINGERING CHANCE FOR AFTERNOON TSRA. TEMPS SHOULD JUST BE A LITTLE
BELOW AVERAGE.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
CONVECTION OVER THE REGION WILL POP OFF SOME THUNDERSTORMS PRIMARILY
IN THE WEST WHICH WILL WEAKEN AS THEY MOVE EAST LATE TONIGHT. HEAVY
RAIN AND GUSTY WINDS WILL ACCOMPANY ANY TSRA. AS THE SHORTWAVE
PASSES SOME LIGHT RAIN WILL TAPER OFF TO SOME FOG AND/OR IFR
CEILINGS OVERNIGHT. THIS WILL BE FOLLOWED BY SOME MVFR CEILINGS FOR
PART OF FRIDAY BEFORE THE DRIER AIR FILTERS IN AND LIFTS CLOUDS.

.OUTLOOK...NON-VFR IN SCATTERED SHOWERS/THUNDERSTORMS AS WELL AS
EARLY MORNING FOG THROUGH MONDAY.

&&

.MARINE...
SERIES OF SURFACE LOW PRESSURE SYSTEMS LINGER OVER THE LAKE INTO THE
WEEKEND.  WINDS AND WAVES WILL BE LIGHT BUT THERE WILL ALSO BE
INTERMITTENT RAIN WITH A CHANCE OF THUNDER.   WINDS TURN TO THE
NORTHEAST AND INCREASE TO 10 TO 15 KNOTS SATURDAY NIGHT SETTING UP
CHOPPY CONDITIONS ON THE LAKE THAT WILL LAST THROUGH MONDAY.  IF
GRADIENT A LITTLE STRONGER COULD REQUIRE SMALL CRAFT ADVISORY FOR
SUNDAY INTO MONDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK/OUDEMAN
SHORT TERM...KOSARIK
LONG TERM...DJB
AVIATION...DJB
MARINE...DJB
Hazardous weather outlook, Jun 27, 3:49 PM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
349 PM EDT THU JUN 27 2013

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-282000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
349 PM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE
MIDDLE OF NEXT WEEK SO THE POTENTIAL FOR FLOODING WILL REMAIN
ELEVATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-282000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
349 PM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 27, 7:33 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
733 PM EDT THU JUN 27 2013

OHZ007>010-017>019-027-028-280000-
CRAWFORD-ERIE-HANCOCK-HURON-LORAIN-OTTAWA-SANDUSKY-SENECA-WYANDOT-
733 PM EDT THU JUN 27 2013

...SPECIAL WEATHER STATEMENT FOR EASTERN HANCOCK...EASTERN OTTAWA...
EASTERN SANDUSKY...ERIE...HURON...NORTHEASTERN WYANDOT...NORTHERN
CRAWFORD...SENECA AND WESTERN LORAIN COUNTIES UNTIL 800 PM EDT...

AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KELLEYS ISLAND TO
BELLEVUE TO NEW RIEGEL...MOVING SOUTHEAST AT 20 MPH. THESE STORMS CAN
PRODUCE WINDS UP TO 50 MPH AND PEA SIZE HAIL. TORRENTIAL RAIN HAS ALSO
BEEN OBSERVED WITH SIMILAR STORMS. THESE STORMS WILL CONTINUE THROUGH 8 PM.

SJ
Local storm report, Jun 27, 7:46 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
746 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND DMG     PERRYSBURG              41.55N 83.62W
06/27/2013                   WOOD               OH   TRAINED SPOTTER

            14 INCH DIAMETER TREE UPROOTED.

&&

MITCHELL
Special weather statement, Jun 27, 7:55 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
755 PM EDT THU JUN 27 2013

OHZ009-018-019-028-029-280030-
CRAWFORD-ERIE-HURON-RICHLAND-SENECA-
755 PM EDT THU JUN 27 2013

...SPECIAL WEATHER STATEMENT FOR HURON...NORTHEASTERN CRAWFORD...
RICHLAND...SOUTHEASTERN SENECA AND SOUTHERN ERIE COUNTIES UNTIL 830
PM EDT...

AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORWALK TO WILLARD
TO NEW WASHINGTON...MOVING SOUTHEAST AT 20 MPH. THESE STORMS ARE CAPABLE
OF PRODUCING WIND GUSTS AROUND 50 MPH AND PEA SIZE HAIL. HEAVY RAIN WITH
VISIBILITIES UNDER A HALF MILE CAN ALSO BE EXPECTED WITH THESE
STORMS.

SJ
Local storm report, Jun 27, 8:14 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
814 PM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             4 W GENOA               41.52N 83.44W
06/27/2013  E1.00 INCH       WOOD               OH   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL

&&

MITCHELL
Special weather statement, Jun 27, 8:50 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
850 PM EDT THU JUN 27 2013

OHZ031-280115-
WAYNE-
850 PM EDT THU JUN 27 2013

...SPECIAL WEATHER STATEMENT FOR WAYNE COUNTY UNTIL 915 PM EDT...

AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF SHREVE...MOVING SOUTHEAST AT 25
MPH. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS AROUND 50 MPH
AND HEAVY RAIN.

THIS STORM WILL BE NEAR...
  SHREVE BY 855 PM EDT.
  9 MILES WEST OF MOUNT EATON BY 915 PM EDT.

THE TOWNS OF APPLE CREEK AND FREDERICKSBURG ARE ALSO IN THE PATH OF
THIS STORM.

SJ
Special weather statement, Jun 27, 9:05 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
905 PM EDT THU JUN 27 2013

OHZ047-280130-
KNOX-
905 PM EDT THU JUN 27 2013

...SPECIAL WEATHER STATEMENT FOR KNOX COUNTY UNTIL 930 PM EDT...

AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHESTERVILLE...OR 10 MILES NORTHWEST OF
MOUNT VERNON...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF
PRODUCING WIND GUSTS UP TO 50 MPH AND HEAVY RAIN.

THIS STORM WILL BE NEAR...
  FREDERICKTOWN BY 910 PM EDT.
  MOUNT VERNON AND 8 MILES NORTHEAST OF CENTERBURG BY 925 PM EDT.
  8 MILES SOUTHWEST OF GAMBIER BY 930 PM EDT.

SJ

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:21 PM EDTSevere Thunderstorm WarningCLEAshland54 min
Jun 27, 8:31 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow59 min
Jun 28, 1:09 PM EDTSevere Thunderstorm WarningCLECrawford, Richland, Seneca, Wyandot66 min
Jun 28, 2:12 PM EDTSpecial Marine WarningCLE93 min
Jun 28, 2:28 PM EDTSevere Thunderstorm WarningCLEStark, Wayne62 min
Jun 28, 2:51 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky54 min
Jun 28, 3:31 PM EDTFlash Flood WarningCLEErie, Huron, Lorain, Medina6 hr
Jun 28, 3:36 PM EDTSevere Thunderstorm WarningCLELorain, Medina54 min
Jun 28, 5:48 PM EDTSevere Thunderstorm WarningCLECrawford, Knox, Marion, Morrow, Richland57 min
Jun 28, 6:18 PM EDTAreal Flood WarningCLECrawford, Hancock, Wyandot8 hr
Jun 28, 6:37 PM EDTSpecial Marine WarningCLE83 min
Jun 28, 6:56 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa49 min

Nearby

Areal Flood Warnings in Ohio, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.